that has lens implant at the front - angiogram of eye shows inflammation and fluid at back of eye - is this connected to stopping the diclofenic?
It is possible since diclofenac is an anti-inflammatory that it might have been keeping the eye inflammation at bay but I dont think it was what caused it to happen. You should be consulting a retinal specialist if by the "back of the eye" you mean the retina. Sometimes if there is a lot of inflammation and infection in the posterior chamber of the eye they have to perform surgical intervention to clear it all out. Are you a diabetic?
Dear Sedgwick... I am assuming that you are seeing an opthamologist or retinal specialist is you have recently had an angiogram of the eye. Sudden loss of vision is a serious matter and needs to be addressed ASAP. I do not think that it would be the diclofenac (voltaren) but this is something that you need to address with your eye specialist. Your intraocular lens should be fine unless it has become dislocated, but again, this is something that your eye doctor only can tell. Please get in contact with him/her ASAP to find out what is going on... I hope you do better soon...
- Diclofenac Information for Consumers
- Diclofenac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diclofenac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 2 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 13 Dec 2014 • 1 answer
Posted 25 Apr 2015 • 1 answer
Posted 10 Mar 2016 • 0 answers